Strongly Solid Varieties in Many-Sorted Algebras

Dawan Chumpungam, Sorasak Leeratanavalee


In this paper, we apply the general theory of conjugate pairs of additive closure operators to characterize the strongly solid variety which is extended from one-sorted algebras to many-sorted algebras. Moreover, we give the concept of \(V\)-normal form which is useful for testing the strongly solid variety in many-sorted algebra.


many-sorted algebra; i-sorted $\Sigma$-generalized hypersubstitution; i-sorted $\Sigma$-algebras; $\Sigma$-terms; $\Sigma_identity$

Full Text:



G. Birkhoff and J.D. Lipson, Heterogeneous algebras, J. Combin. Theory 8 (1970), 115 – 133.

K. Denecke and S. Lekkoksung, Hyperidentities in many-sorted algebras, Discussiones Mathematicae General Algebra and Applications 29 (2009) 47 – 74.

K. Denecke and S. Lekkoksung, Hypersubstitutions of many-sorted algebras, Asian-Eur. J. Math. 1(3) (2008), 337 – 346, DOI: 10.1142/S179355710800028X.

S. Leeratanavalee and K. Denecke, Generalized Hypersubstitutions and Strongly Solid Varieties, General Algebra and Applications, Proc. of the 59 th Workshop on General Algebra, 15-th Conference for Young Algebraists Potsdam 2000, Shaker Verlag (2000).



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905